Pain in arches of feet!

I am experiencing excruciating burning in the arches of my feet but the left arch is worse! I cannot bear to walk on it or put weight on it.

Should I increase my prednisilone? I am at 11mg and was planning to stay at that dose for some time as twice I have had flares when I have reduced to 10mgs. I have been on 11mgs x2 weeks. It is particularly tender if pressed underneath.

Any ideas gratefully received.

4 Replies

oldestnewest
  • Have you asked your GP about this? It sounds like a condition called Plantar Fasciitis which a number of my relatives have had. It can be associated with other conditions like RA and Lupus, so might be connected to PMR.

    webmd.boots.com/foot-care/p...

  • Hi Annodomini

    I shall be seeing a GP on Monday. The pain is not in my heels. I did look up Plantar Faciitis. I am beginning to feel a freak! Just a few weeks ago I was diagnosed with shingles although I didn't present 1 spot or blister! I have high arches and as a child I had built up shoes and had to do 'picking up a hanky with my toes' exercises but that was over 65 years ago!

    I feel pretty negative at the moment.

    Thank you for your reply.

  • Don't assume everything like this can be helped by more pred - there are several things that often happen alongside PMR that are better looked a separately and treated for themselves. Then you reduce the long term effects of a higher pred dose.

  • Thank you PMRpro I will be seeing a GP on Monday I just hope the ache in the right arch doesn't get any worse I am hobbling about on elbow crutches and the arthritis in my left thumb/wrist doesn't like it either.

You may also like...